# SDR DXTA2023041884500

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 6,094 hours, 4,083 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG CNTRL FAULT R AMBER CAS: ENG CTRL FAULT R AMBER CAS MESSAGE DISPLAYED AFTER TAKEOFF. FOLLOWED THE CHECKLIST AND MESSAGE REMAINED.  LANDED AS SOON AS PRACTICAL.    ACCESED AIRCRAFT AND PERFORMED ENG RUNS. CYCLED T/R'S MULTIPLE TIMES IAW CE680A MM 78-30-00. SHUT DOWN ENGINES. NO CAS MESSAGES NOT FAULTS RECEIVED. ACCESSED THE CMC FOR AND ALERT ID# THE CREW RECEIVED WAS 1678. PERFORMED ARES DOWNLOAD AS PER MCC REQUEST AND SENT OVER. PERFORMED T /R EMER STOW PROCEDURES AS PER MCC IAW CE680A MM 78-30-00. ALL CHECKS SATISFACTORY. MCC OK TO SIGN OFF. OK TO CONTINUE.
